# SDR RAIA0005021

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- Aircraft time: 15,233 hours, 21,218 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 6225941001
- Condition: Failed
- Location: Weather Radar
- Part time: 17,008 hours, 23,520 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7466-STL- WEATHER RADAR BECAME UNREADABLE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED COCKPIT WEATHER RADAR INDICATOR SCREEN.
